# SDR DL72S950680

- Difficulty date: January 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N421DA
- Make and model: Boeing 727232
- Aircraft serial: 21274
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 651622370
- Condition: Cracked
- Location: Nr 7 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE INITIAL INSPECTION OF THE NR 7 LEADING EDGE SLAT, THERE WAS A CRACK FOUND THE UPPER I/B CORNER OF THE 'T' DUCT OPENING.  THE CRACK WAS REPAIRED PER MM 57-54-0 PG 802A.
